Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Rash

So my 5 yr old was put n keflex due to a rash on leg during vacation.  After 3 days developeda rash on face, swelling and sensative face skin, took off keflex, pyt on prednisone 4 days, still rash face, milder swelling, really irritated face and senative skin to touch, creams..  Any answers what to do next.  Cries when attempting lotions, so leaving alne even though face blotchy and dry and red
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Sudden swelling of face can be due to an allergic reaction or a viral infection. If it is due to an allergic reaction, it can involve swelling of the yes. lips, tongue etc and then it is called angioedema.
Continue giving the prednisolone as it is the treatment of choice for any allergic reaction. Also avoid using any lotions and creams over the face for the meantime. Wash his face with a mild cleanser with moisturizing properties like Cetaphil or Dove. Then apply a good hypoallergenic moisturizer over the area.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions